Richard E. Ewing, Yanping Lin, Junping Wang and Shuhua Zhang
L^infty-error estimates and superconvergence in maximum norm of mixed finite element methods for NonFickian flows in porous media.
Int. J. Numer. Anal. Mod., 2 (2005), pp. 301-328. Abstract
Jia SH, Li DL, Zhang SH
|Xing XQ, Chen YP
L-infinity-error estimates for general optimal control problem by mixed finite element methods
INT J NUMER ANAL MOD, 5, 3(2008), pp. 441-456
|Jia SH, Li DL, Liu T, et al.
Richardson extrapolation and defect correction of mixed finite element methods for integro-differential equations in porous media
APPL MATH, 53, 1(2008), pp. 13-39(2008), pp. 2008
|Fairweather G, Lin Q, Lin YP, et al.
Asymptotic expansions and Richardson extrapolation of approximate solutions for second order elliptic problems on rectangular domains by mixed finite element methods
SIAM J NUMER ANAL, 44, 3(2006), pp. 1122-1149